PDA

View Full Version : propranolol and breathing?



meeno
30-01-09, 20:42
hey, i havent taken meds for my anxiety/panic attacks before, but today i was put on 40mg a day of propranolol - with the option of increasing the dose.

i tried exercising shortly after i took the pill this morning and had to stop after a few minutes because i couldnt really breathe.. thought i was just tired from it being early.

but i tried again just now and i was only doing a light step up on wii fit and my throats closed and i cant breathe its like the hyperventilation i get with the PAs but with no symptoms..

im not extremely fit but i do exercise most days and its never been like this before. could it be to do with the meds?

thanks xx

Toby times two
30-01-09, 21:19
yes absolutely - I tried that med and it seriously affected my breathing! Doc took me off ASAP as it is a KNOWN side effect! Call your doc and tell him about this....

roosey
31-01-09, 00:54
ah!! now i know whats up with me-- ithought it was to do with my heart . Thanks for your input it makes me feel better

meeno
31-01-09, 01:05
eeek, thanks for the help
hope youre alright too roosey :)

doomey
07-04-09, 22:26
the medicine has rare "bronchitis" style symptoms for some people.